# SDR 2006FA0000862

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: General aviation
- Aircraft: N160TR
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920036
- Engine: Pwa PT6A28
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Part time: 4,327 hours, 4,803 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, N
- Precautionary procedure: C, H

## Discrepancy

RTBETA-LIGHT CAME ON DURING TAKE-OFF ROLL. PROPELLER RPM DROPPED HEAVILY. PULLED CIRCUIT BREAKER. RPM RETURNED TO NORMAL.  FOUND ALL SINGLE WIRE INSULATIONS IN WIRE BUNDLE TOENGINE/PROP SWITCHES, INCLUDING DE-ICE WIRES AT REDUCTION GEAR BOX HARDENED AND BROKEN, MAKING CONTACT.  WIRE BUNDLE RUNS UNDERNEATH EXHAUST FLANGE.  NO OTHER DAMAGE DUE TO FAST PULLING CIRCUIT BREAKER, IF THIS HAPPENS DURING FLIGHT, IT COULD LEAD TO A DANGEROUS SITUATION.  REPLACED ALL WIRING.
